# SDR ASAA9710079

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE RIGHT AFT OVERWING EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED RIGHT AFT OVERWING EMERGENCY EXIT BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
